# SDR 2PIA532LW240035

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N532LW
- Make and model: Cessna 525B
- Aircraft serial: 525B0118
- Aircraft time: 4,405 hours, 3,231 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DECENT INTO KLAS RIGHT LANDING GEAR DOWN INDICATION GREEN LIGHT DID NOT ILLUMINATE DURING LANDING GEAR EXTENSION. A HELICOPTER IN THE AREA RADIOED TO INFORM THAT THE RIGHT GEAR WAS DOWN. IT ILLUMINATED AFTER LANDING. TEXTRON IS CURRENTLY WORKING ON THE AIRCRAFT, SUSPECT DOWNLINK SWITCH.
